Appa, Gautam (2002) On the uniqueness of solutions to linear programs. Journal of the Operational Research Society, 53 (10). pp. 1127-1132. ISSN 0160-5682
Full text not available from this repository.
Identification Number: 10.1057/palgrave.jors.2601320
| Item Type: | Article |
|---|---|
| Official URL: | http://www.palgrave-journals.com/jors/index.html |
| Additional Information: | © 2002 Operational Research Society |
| Divisions: | Management |
| Subjects: | Q Science > QA Mathematics |
| Date Deposited: | 16 Oct 2008 11:31 |
| Last Modified: | 16 Nov 2025 00:15 |
| URI: | http://eprints.lse.ac.uk/id/eprint/17200 |
Actions (login required)
![]() |
View Item |
